Alert archive / Arkansas / Special Weather Statements in 2012

Special Weather Statement, NWS Jackson, MS

April 5, 2012Ashley County, Arkansas

NWS Jackson, MS issued this special weather statement at Apr 5, 2012, 1:08 AM CDT for Ashley County, Arkansas. It was in force for 32 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 5, 2012, 1:08 AM CDT (06:08 UTC)
Expired
Apr 5, 2012, 1:40 AM CDT
In force
32 min
Issued by
NWS Jackson, MS

County Ashley County, AR

The radar

The Little Rock radar (KLZK), 185 km from the middle of the area, began a volume at 06:10 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 5, 1:50 AM CDTHAIL 0.75Crossett, ARPEA TO DIME SIZED HAIL

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Shreveport, LA (KSHV), launched 00:00Z, 6.1 hours before the alert went out and 178 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Shreveport, LA at 00:00Z on 2012-04-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 439 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Shreveport, LA at 00:00Z on 2012-04-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 30 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
439 J/kg
Mixed-layer CIN
-39 J/kg
Mixed-layer LCL
1639 m above ground
0-6 km bulk shear
56 kt
0-1 km storm-relative helicity
30 m²/s²
0-3 km storm-relative helicity
135 m²/s²
Significant tornado parameter
0.1
Supercell composite
1.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

795 
WWUS84 KJAN 050608
SPSJAN
ARZ074-050640-
ASHLEY AR-
108 AM CDT THU APR 5 2012

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
108 AM CDT THU APR 5 2012

A STRONG THUNDERSTORM CAPABLE OF PRODUCING PENNY TO NICKEL SIZE HAIL
WAS LOCATED 8 MILES WEST OF WEST CROSSETT AT 108 AM CDT...MOVING EAST
AT 30 MPH.

VERY HEAVY RAIN ALONG WITH FREQUENT CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THIS STORM.

PEOPLE IN CENTRAL ASHLEY COUNTY SHOULD MONITOR THIS STORM CLOSELY.

LAT...LON 3321 9213 3322 9209 3323 9210 3328 9204
      3334 9159 3309 9157 3308 9214 3311 9214
      3313 9212 3315 9211 3316 9214 3319 9214
TIME...MOT...LOC 0608Z 265DEG 26KT 3318 9211

$$

EEC

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before this special weather statement went out at Apr 4, 9:43 PM CDT, 3 hours 25 minutes earlier.

Area forecast discussion, Apr 4, 9:43 PM CDT, 3 hours 25 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE JACKSON MS
943 PM CDT WED APR 4 2012

.UPDATE...EVENING ANALYSIS SHOWED PLENTY OF DRY AIR HAD FOLLOWED THE
WEDNESDAY MORNING MCS INTO MUCH OF OUR CWFA. PWATS HAD DROPPED TO
JUST UNDER 1 INCH AT 00Z WITH VIRTUALLY NO LOW LEVEL CONVERGENCE
NOTED IN THE IMMEDIATE AREA TO FOCUS ANY ADDITIONAL TSRA. HOWEVER LL
MOISTURE RETURN HAD ALSO DEVELOPED UP THE SABINE RIVER VALLEY TO OUR
W AND MID LEVEL 7-500MB LAPSE RATES REMAIN QUITE IMPRESSIVE AT NEARLY
8C ALONG THE MS RIVER. A FIRST BATCH OF ELEVATED SHRA OVER NRN AND
CENTRAL LA WAS STRUGGLING TO DEVELOP SINCE 22Z AND HAVE BUMPED ALL
POPS DOWNWARD THRU MIDNIGHT.

THE MID LEVEL LOW SPINNING EWD ACROSS CENTRAL OK MOVES INTO NRN AR
OVERNIGHT AND THEN WRN TN THURSDAY MORNING. LATEST RUC13 SHOWS SOME
TSRA EVENTUALLY FORMING/DEVELOPING INTO SWRN/ SRN MS AFTER MIDNIGHT
WITH MORE INTENSE ACTIVITY STAYING S OF I-10. MEANWHILE...HRR/SREF
RUNS SHOW A SEPARATE AND MORE POTENT BAND OF TSRA FORMING ALONG A
KPBF-KMLU-KLFT AXIS ABOUT 09Z-12Z AND EXPANDING QUICKLY EWD INTO THE
WRN HALF OF CWFA THROUGH 15-18Z. THESE STORMS SHOULD REMAIN ELEVATED
BUT PACK A BIT OF PUNCH WITH QUARTER SIZED HAIL AND BRIEF WIND GUSTS
OF 50-60MPH BEING LIMITED BY WEAK LOW LEVEL WIND FIELDS/SHEAR.

HAVE GENERALLY BACKED OFF ON OVERNIGHT POPS FOR OUR ERN PORTIONS AND
THEN BOOSTED THEM IN THE MS PORTIONS THURSDAY MORNING AS A DISTINCT
VORT TROUGH SWINGS THE FINAL ROUND OF STORMS THROUGH THE CWFA. THESE
STORMS COULD INTENSIFY A BIT MORE AS THEY BECOME SURFACE BASED IN ERN
MS AROUND MIDDAY THURSDAY AND LAST INTO THE AFTERNOON HOURS./40/

&&

.AVIATION...VFR CONDITIONS PREVAILED ACROSS ALL SITES THROUGH EARLY
EVENING WITH ONLY CIRRUS LEVEL CLOUDS NOTED. EXPECT SOME BROKEN
CLOUD LAYERS 4-6K FEET DEVELOPING FROM W TO E THROUGH 06Z. MVFR
CONDITIONS DEVELOP 06Z-10Z TONIGHT...MAINLY SW OF HWY 49 AND SHOULD
BECOME AREAS OF IFR CONDITIONS IN CONVECTION AND LOW STRATUS THROUGH
16Z THU MORNING. CONDITIONS RETURN TO MOSTLY VFR AGAIN W OF I-55
18Z-20Z WHILE MVFR HOLDS FOR LOCATIONS TO THE E. A FEW STRONG TO
SEVERE STORMS WILL BE POSSIBLE EARLY THU ACROSS THE FAR WRN AREAS
GENERALLY ALONG AND WEST OF THE MS RIVER...THEN THE REST OF THE
REGION AFTER DAYBREAK./40/

&&

.PREV DISCUSSION... /ISSUED 344 PM CDT WED APR 4 2012/

DISCUSSION...LATE THIS AFTERNOON INTO THURSDAY...AS ELUDED TO
EARLIER THE EXPANSIVE AREA OF SHOWERS AND STORMS...NOW WELL OFFSHORE
OVER THE NORTH CENTRAL GULF OF MEXICO...THAT MOVED ACROSS THE
FORECAST AREA OVERNIGHT INTO THIS MORNING HELPED TO STABILIZE OUR
AIRMASS FOR TODAY THUS LIMITING CONVECTIVE DEVELOPMENT.  THE CIRRUS
DEBRIS FROM SAID AREA REMAINS OVER A GOOD PORTION OF THE CWA BUT IS
ERODING FROM WEST TO EAST.  AS THE ATMOSPHERE WARMS AND SLOWLY
DESTABILIZE LATE THIS AFTERNOON INTO THIS EVENING...ISOLATED SHOWERS
OR STORMS COULD POPPING UP ACROSS THE AREA.

MODELS CONTINUE TO SHOW THE AIRMASS OVER THE REGION GRADUALLY
RECOVERING LATE THIS AFTERNOON AND INTO TONIGHT AHEAD OF A COLD
FRONT CURRENTLY OVER EAST TEXAS AND A VIGOROUS UPPER LOW SPINNING
INTO WEST CENTRAL OKLAHOMA.  WHILE LITTLE MOVEMENT IS OCCURRING WITH
THIS SYSTEM...AN UPPER LEVEL TROUGH DROPPING SOUTHEAST ACROSS THE
PACIFIC NORTHWEST THIS EVENING WILL CAUSE THIS FRONT AND UPPER LOW
TO SPEED ITS EASTWARD PROGRESSION UP A BIT... BRINGING IT CLOSER TO
THE ARKLAMISS REGION OVERNIGHT...AND EVENTUALLY THROUGH THE REGION
DURING THE COURSE OF THE DAY THURSDAY.

CURRENT THINKING IS THAT IF WE INDEED SEE ANY SEVERE WEATHER ACROSS
THE CWA...IT'LL BE FROM LATE TONIGHT INTO THURSDAY AS LOBES OF
ASCENT ROTATE AROUND THE BASE OF THE AFOREMENTIONED UPPER LOW AIDING
IN THE DEVELOPMENT OF CONVECTION.  HIGH-RES AND EVEN SOME OF THE
GLOBAL MODELS AGREE WITH THIS.  ONCE AGAIN THE HIGH-RES MODELS HAVE
DONE A GOOD JOB WITH THIS PATTERN/REGIME WE'RE CURRENTLY DEALING
WITH.  BECAUSE OF THIS...I'M FINDING IT DIFFICULT TO STRAY TOO FAR
FROM THEIR ASSESSMENT.

WITH THE ATMOSPHERE AGAIN IN THE PROCESS OF RECOVERING AND BETTER
INSTABILITY IN PLACE...COUPLED WITH BETTER FORCING COMING IN FROM
THE WEST...CONTINUED STEEP MID-LEVEL LAPSE RATES...AND ADEQUATE WIND
SHEAR...SHOWERS AND STORMS SHOULD BEGIN TO INITIATE ACROSS NORTHERN
AND CENTRAL LOUISIANA THIS EVENING...AND PUSH EAST NORTHEAST INTO
THE FORECAST AREA LATER TONIGHT AND INTO THURSDAY.  SOME MODELS ALSO
SUGGEST THAT ACTIVITY COULD CONGEAL INTO A COMPLEX AND RACE THROUGH
THE CWA OVERNIGHT INTO THURSDAY MORNING.

WITH ALL OF THAT SAID...WILL CONTINUE TO MENTION THE POTENTIAL FOR A
FEW STRONG TO SEVERE STORMS CAPABLE OF PRODUCING LARGE HAIL AND
DAMAGING WIND GUSTS...WITH EVEN A TORNADO OR TWO POSSIBLE...IN THE
HWO TONIGHT INTO THURSDAY.  THE BEST POTENTIAL FOR SUCH CONVECTION
TONIGHT APPEARS TO BE SW OF THE HIGHWAY 49 CORRIDOR...AND THEN
SHIFTING TO THE EASTERN HALF OF THE CWA ON THURSDAY. THE POTENTIAL
FOR HEAVY RAINFALL PERHAPS RESULTING IN SOME LOCALIZE FLASH FLOODING
CANNOT BE RULED OUT EITHER...ESPECIALLY ACROSS MY SOUTHERN ZONES
WHERE A GENERAL 1-2 INCHES OF RAIN FELL AS A RESULT OF YESTERDAY AND
THIS MORNING'S ACTIVITY.  WILL HOLD OFF ON ISSUING A FLASH FLOOD
WATCH THOUGH AS A GOOD BIT OF UNCERTAINTY REMAINS WITH HOW THINGS
WILL EXACTLY UNFOLD TONIGHT INTO TOMORROW. /19/

THURSDAY NIGHT THROUGH NEXT TUESDAY...GLOBAL MODELS ARE IN EXCELLENT
AGREEMENT THAT THE MID LEVEL RIDGE WILL REBUILD OVER THE ARKLAMISS
BRINGING A RETURN TO DRY CONDITIONS AND NEAR TO ABOVE NORMAL
TEMPERATURES AS WE GO INTO THE WEEKEND. MODELS HAVE BACKED OFF ON
THE INFLUENCE OF A NORTHERN STREAM TROUGH THAT WAS EXPECTED TO BRING
A RETURN TO SHOWER/TSTM CHANCES FROM SUNDAY INTO MONDAY...AND THIS
SEEMS REASONABLE GIVEN THE STRENGTH OF THE RIDGE IN PLACE. HAVE
FOLLOWED MEX MOS GUIDANCE AND LIMITED SMALL RAIN CHANCES TO
MONDAY/MON NIGHT FOR NOW.

OTHERWISE...IT STILL APPEARS THERE WILL BE A CHANGE IN THE PATTERN
FOR EARLY-MID NEXT WEEK WITH MODELS CONTINUING TO SHOW RETROGRESSION
OF THE MEAN RIDGE POSITION AND DEVELOPMENT OF A STRONG EASTERN CONUS
TROUGH. THIS WOULD INDUCE COOL NORTHWEST FLOW OVER THE ARKLAMISS AND
A PERIOD OF COOLER WEATHER AND BELOW NORMAL TEMPERATURES IF IT
VERIFIES. AT THIS TIME...IT DOES NOT LOOK COOL ENOUGH TO BRING A
LATE SEASON FROST/FREEZE. /EC/

&&

.PRELIMINARY POINT TEMPS/POPS...
JACKSON       60  80  54  76 /  40  50   6   4
MERIDIAN      62  82  52  77 /  34  52  11   4
VICKSBURG     57  80  54  77 /  53  33   4   4
HATTIESBURG   64  83  57  81 /  36  47   4   3
NATCHEZ       61  80  55  77 /  53  31   4   3
GREENVILLE    57  79  54  72 /  52  23   2   3
GREENWOOD     59  80  52  73 /  39  39   5   3

&&

.JAN WATCHES/WARNINGS/ADVISORIES...
MS...NONE.
LA...NONE.
AR...NONE.
&&
Hazardous weather outlook, Apr 4, 1:55 PM CDT, 11 hours 13 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSON MS
155 PM CDT WED APR 4 2012

ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>066-072>074-
051900-
ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND-
MADISON LA-FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA-BOLIVAR-
SUNFLOWER-LEFLORE-GRENADA-CARROLL-MONTGOMERY-WEBSTER-CLAY-LOWNDES-
CHOCTAW-OKTIBBEHA-WASHINGTON-HUMPHREYS-HOLMES-ATTALA-WINSTON-
NOXUBEE-ISSAQUENA-SHARKEY-YAZOO-MADISON MS-LEAKE-NESHOBA-KEMPER-
WARREN-HINDS-RANKIN-SCOTT-NEWTON-LAUDERDALE-CLAIBORNE-COPIAH-
SIMPSON-SMITH-JASPER-CLARKE-JEFFERSON-ADAMS-FRANKLIN MS-LINCOLN-
LAWRENCE-JEFFERSON DAVIS-COVINGTON-JONES-MARION-LAMAR-FORREST-
155 PM CDT WED APR 4 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EXTREME SOUTHEAST
ARKANSAS...NORTHEAST LOUISIANA AND CENTRAL MISSISSIPPI.

.DAY ONE...TONIGHT AND THURSDAY
THERE WILL BE A RISK FOR A FEW STRONG TO SEVERE THUNDERSTORMS
FOR LATE TONIGHT INTO THURSDAY. A COMPLEX OF STORMS IS EXPECTED TO
AFFECT THE FAR WESTERN AREAS GENERALLY ALONG AND WEST OF THE
MISSISSIPPI RIVER LATE TONIGHT THEN CROSS THE REST OF THE REGION ON
THURSDAY. THIS WILL BE DUE TO THE COMBINATION OF AN AREA OF LOW
PRESSURE IN THE UPPER ATMOSPHERE AND A FRONT. THE PRIMARY RISKS
WILL BE DAMAGING WINDS TO 60 MPH...QUARTER SIZED HAIL AND A TORNADO
OR TWO CAN NOT BE RULED OUT. THE STORMS SHOULD END BY THURSDAY
EVENING.

.DAYS TWO THROUGH SEVEN...THURSDAY NIGHT THROUGH TUESDAY

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS...MAY BE NEEDED ON THURSDAY.

FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT
WWW.SRH.NOAA.GOV/JAN.

17

In the hours before

Special weather statement, Apr 5, 1:08 AM CDT, 0 minutes before
ARZ074-050640-
ASHLEY AR-
108 AM CDT THU APR 5 2012

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
108 AM CDT THU APR 5 2012

A STRONG THUNDERSTORM CAPABLE OF PRODUCING PENNY TO NICKEL SIZE HAIL
WAS LOCATED 8 MILES WEST OF WEST CROSSETT AT 108 AM CDT...MOVING EAST
AT 30 MPH.

VERY HEAVY RAIN ALONG WITH FREQUENT CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THIS STORM.

PEOPLE IN CENTRAL ASHLEY COUNTY SHOULD MONITOR THIS STORM CLOSELY.

LAT...LON 3321 9213 3322 9209 3323 9210 3328 9204
      3334 9159 3309 9157 3308 9214 3311 9214
      3313 9212 3315 9211 3316 9214 3319 9214
TIME...MOT...LOC 0608Z 265DEG 26KT 3318 9211

EEC

The office that day

Everything else NWS Jackson, MS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 5, 2:17 AM CDTSpecial Weather StatementJANWashington28 min
Apr 5, 2:37 AM CDTSevere Thunderstorm WarningJANSunflower, Washington53 min
Apr 5, 3:26 AM CDTSevere Thunderstorm WarningJANHumphreys, Leflore, Sunflower, Washington64 min
Apr 5, 3:34 AM CDTSpecial Weather StatementJANSharkey31 min
Apr 5, 3:55 AM CDTSevere Thunderstorm WarningJANHumphreys, Sharkey50 min
Apr 5, 4:04 AM CDTSpecial Weather StatementJANIssaquena31 min
Apr 5, 4:20 AM CDTSpecial Weather StatementJANIssaquena30 min
Apr 5, 4:44 AM CDTSpecial Weather StatementJANYazoo31 min
Apr 5, 4:59 AM CDTSevere Thunderstorm WarningJANYazoo46 min
Apr 5, 5:30 AM CDTSevere Thunderstorm WarningJANWashington60 min
Apr 5, 5:34 AM CDTSevere Thunderstorm WarningJANIssaquena56 min
Apr 5, 6:15 AM CDTSevere Thunderstorm WarningJANHumphreys, Sunflower, Washington30 min
Apr 5, 6:25 AM CDTSpecial Weather StatementJANSharkey30 min
Apr 5, 6:35 AM CDTSevere Thunderstorm WarningJANSharkey, Yazoo55 min
Apr 5, 6:41 AM CDTSevere Thunderstorm WarningJANIssaquena, Sharkey, Warren, Yazoo64 min
Apr 5, 6:52 AM CDTSpecial Weather StatementJANHolmes28 min
Apr 5, 7:05 AM CDTSpecial Weather StatementJANHolmes30 min
Apr 5, 7:08 AM CDTSevere Thunderstorm WarningJANCarroll, Holmes, Yazoo67 min
Apr 5, 7:12 AM CDTTornado WarningJANMadison, Yazoo33 min
Apr 5, 7:20 AM CDTSevere Thunderstorm WarningJANHinds, Madison40 min
Apr 5, 7:29 AM CDTTornado WarningJANMadison, Yazoo19 min
Apr 5, 7:38 AM CDTSevere Thunderstorm WarningJANMadison, Rankin, Yazoo46 min
Apr 5, 7:51 AM CDTSevere Thunderstorm WarningJANAttala, Holmes, Leake, Madison39 min
Apr 5, 8:00 AM CDTSevere Thunderstorm WarningJANLeake, Scott48 min
Apr 5, 8:08 AM CDTSpecial Weather StatementJANHinds, Rankin32 min
Apr 5, 8:14 AM CDTSpecial Weather StatementJANIssaquena41 min
Apr 5, 8:27 AM CDTSevere Thunderstorm WarningJANNeshoba, Winston48 min
Apr 5, 8:46 AM CDTSpecial Weather StatementJANSimpson29 min
Apr 5, 9:03 AM CDTSevere Thunderstorm WarningJANKemper, Noxubee57 min
Apr 5, 9:07 AM CDTSpecial Weather StatementJANSmith28 min
Apr 5, 9:13 AM CDTSpecial Weather StatementJANSimpson32 min
Apr 5, 9:36 AM CDTSevere Thunderstorm WarningJANJasper, Smith54 min
Apr 5, 9:46 AM CDTSpecial Weather StatementJANSimpson29 min
Apr 5, 10:19 AM CDTSevere Thunderstorm WarningJANClarke41 min
Apr 5, 10:37 AM CDTSevere Thunderstorm WarningJANCovington, Smith38 min
Apr 5, 10:51 AM CDTSevere Thunderstorm WarningJANJones39 min
Apr 5, 12:04 PM CDTSpecial Weather StatementJANJones31 min
Apr 5, 1:08 PM CDTSpecial Weather StatementJANForrest, Lamar47 min
Apr 5, 1:53 PM CDTSpecial Weather StatementJANLamar32 min
Apr 5, 2:26 PM CDTSpecial Weather StatementJANGrenada44 min
Apr 5, 3:01 PM CDTSpecial Weather StatementJANGrenada29 min
Apr 5, 3:16 PM CDTSpecial Weather StatementJANClay29 min
Apr 5, 3:51 PM CDTSpecial Weather StatementJANClay59 min
Apr 5, 2:25 AM CDTSevere Thunderstorm WarningJANMorehouse50 min
Apr 5, 2:58 AM CDTSpecial Weather StatementJANWest Carroll32 min
Apr 5, 3:06 AM CDTSevere Thunderstorm WarningJANEast Carroll, Richland, West Carroll54 min
Apr 5, 3:09 AM CDTSpecial Weather StatementJANRichland31 min
Apr 5, 4:47 AM CDTSevere Thunderstorm WarningJANMorehouse58 min
Apr 5, 5:17 AM CDTSevere Thunderstorm WarningJANMorehouse42 min
Apr 5, 5:49 AM CDTSevere Thunderstorm WarningJANEast Carroll, Madison, Richland, West Carroll56 min
Apr 5, 1:29 AM CDTSpecial Weather StatementJANAshley31 min
Apr 5, 2:02 AM CDTSpecial Weather StatementJANChicot28 min
Apr 5, 4:12 AM CDTSpecial Weather StatementJANAshley63 min
Apr 5, 4:23 AM CDTSevere Thunderstorm WarningJANAshley52 min
Apr 5, 5:10 AM CDTSevere Thunderstorm WarningJANChicot50 min

Nearby

Special Weather Statements in Arkansas, 2012Every special weather statement in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.